# SDR MASA200700231

- Difficulty date: April 4, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 23,578 hours, 17,901 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008205
- Condition: Cracked
- Location: Fs 621.00
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 621.00 PRESSURE BULKHEAD WEB HAS A .50 CRACK A LBL 18.0 WL 113.  REPAIRED PRESSURE BULKHEAD WEB.
